# SDR CA070504006

- Difficulty date: May 1, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 38,368 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 36058711
- Condition: Cracked
- Location: Trunnion Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A CRACKED LT NLG TRUNNION SUPPORT WAS DETECTED AND THE AIRCRAFT IS CURRENTLY UNDERGOING REPLACEMENT OF THE FITTING.  (TC NR 20070504006)
